# SDR I5EA2020021104

- Difficulty date: January 28, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 75,986 hours, 43,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 23227
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY LIGHT EXTERIOR AND INTERIOR INOP. ITEM M1137 STA975R
